Asian Journal of Mathematics
Volume 12 (2008)
Equivariant Elliptic Genera and Local McKay Correspondences
Pages: 251 – 284
In this paper we prove an equivariant version of the McKay correspondence for the elliptic genus on open varieties with a torus action. As a consequence, we will prove the equivariant DMVV formula for the Hilbert scheme of points on C2.
Elliptic genus; equivariant cohomology; McKay; localization; Hilbert scheme
2010 Mathematics Subject Classification
Primary 14E99. Secondary 55N91.
Published 1 January 2008